# SDR CA190507003

- Difficulty date: May 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: F710171
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 44593  ` AS PER TC AND BA AGREEMENT, A SDR MUST BE CREATED FOR EACH ETOPS EVENT`  SER - ETOPS- L FUEL EJECTOR FAIL DURING TAKE-OFF  L ENG FUEL LO PRESS CAUTION + L FUEL EJECTOR FAIL ADVISORY MESSAGES DURING TAKE-OFF AT ABOUT 60 KTS  REJECTED TAKE-OFF (RTO) PERFORMED. A/C RETURNED TO GATE. ATA 20:56 UTC FAULT MESSAGE L FEED EJECTOR (MPE37) FAULED/REPORTED BY DMC, FC 2821F0012 TROUBLESHOOTING IN PROGRESS. (TC# 20190507003)
